# SDR FDEA201012064593

- Difficulty date: December 6, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453N161119
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR DECK SPLICE STRAPS FOUND CORRODED AND BENT AT STA 550,   STA 653.80 AND STA 749.40. CORRODED STRAPS IN FWD CARGO COMPARTMENT.  R & R IAW AMM 25-50-04, REV 89.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
